Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on Mackey's imprimitivity theorem


Author: Peter R. Mueller-Roemer
Journal: Bull. Amer. Math. Soc. 77 (1971), 1089-1090
MSC (1970): Primary 43A65, 43A20; Secondary 81A54
DOI: https://doi.org/10.1090/S0002-9904-1971-12880-X
MathSciNet review: 0289719
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B1] R. J. Blattner, On induced representations, Amer. J. Math. 83 (1961), 79-98. MR 23 #A2757. MR 125456
  • [B2] R. J. Blattner, Positive definite measures, Proc. Amer. Math. Soc. 14 (1963), 423-428. MR 26 #5095. MR 147580
  • [F1] J. M. G. Fell, An extension of Mackey's method to Banach *-algebraic bundles, Mem. Amer. Math. Soc. No. 90 (1969). MR 41 #4255. MR 259619
  • [L1] H. Leptin, Verallgemeinerte L1-Algebren und projektive Darstellungen lokal kompakter Gruppen. I, II, Invent. Math. 3 (1967), 257-281; ibid. 4 (1967), 68-86. MR 37 #5328. MR 229754
  • [L2] H. Leptin, Darstellungen verallgemeinerter L1-Algebren. I, Invent. Math. 5 (1968), 192-215. MR 38 #5022. MR 236727
  • [M1] G. W. Mackey, Imprimitivity for representations of locally compact groups. I, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 537-545. MR 11, 158. MR 31489
  • [M2] G. W. Mackey, Induced representations of groups and quantum mechanics, Benjamin, New York; Editore Boringhieri, Torino, 1968. MR 507212

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A65, 43A20, 81A54

Retrieve articles in all journals with MSC (1970): 43A65, 43A20, 81A54


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12880-X

American Mathematical Society